# SDR C2XA01CL230

- Difficulty date: November 21, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 2120 · Air Distribution System
- Part: Blanket
- Condition: Loose
- Location: Forward Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE-CVG FLIGHT#3093 THE CREW REPORTED ON 20 MILE FINALE APPROACH INTO CVG THE COCKPIT FILLED WITH ELECTRIC SMOKE AND WENT AWAY AFTER TOUCHDOWN.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE INSULATION BLANKET PULLED AWAY FROM THE AVIONICS COOLING FAN.THEY RESURCED THE INSULATION BLANKET AND PERFORMED OPERATIONAL CHECKS OF THE COOLING FAN.THE AIRCRAFT WAS RELEASED FOR SERVICE.
